HCG, Nolva for 'Natty' Testo Boosting

Discussion in 'Men's Health Forum' started by VVV, Nov 2, 2017.

  1. VVV

    VVV Junior Member

    I know this sort of thing has been asked a 100 times. And trust me, I looked, I searched, and yet: nothing conclusive.
    This is NOT for pct.

    Much rather to fix... decreasing libido.
    Some say hcg will do nothing for you, nolva can KILL libido, etc, etc.

    So my libido is existing, but it's definitely not what it once was...
    So first, I used a little clomid, felt the effect. But I had only 5 tabs. (hard to get here)

    Then: HCG (250iu eod) plus a little Nolva (10mg eod). Worked GREAT!

    Until.. now. Libido is vanishing. In spite of increased HCG and nolva (500 eod and 20mg ed).

    What gives? Am I shutting myself down worse than before? What IS going on and what should I do?!

    I don't want to go the TRT route...yet. Not if I can somehow boost my own production to decent levels.

    I know HCG can shut down LH production, but shouldn't this dose that I use produce a lot of Testo right now?

    Some sources out there recommend clomid and clomid alone to increase T, sperm count/fertility.

    Am I making a mistake with the HCG and the Nolva? Should I go for Clomid alone?

    Any knowledgeable advice with definite facts would be truly appreciated.
    Confused, frustrated, not feeling so great.

    Mark
     
  2. Eman

    Eman Member

    Go see a doctor.
     
  3. Skull

    Skull Member AnabolicLab.com Supporter

    Whooweee im with @Eman on this on. You would benefit more from seeing a Doc.....
     
  4. VVV

    VVV Junior Member

    The doc will call me back Monday. Problem is where I live MD's know shit about trt...
     
  5. Apexvallen

    Apexvallen Member AnabolicLab.com Supporter

    I am also somewhat interested out of curiosity. Anyone used clomid or nolva or both medium or long term just for a boost after going natty?
     
  6. Docd187123

    Docd187123 Member

    Who said you need a MD that knows TRT. You don't even know if your problem is hormonal or not.
     
  7. VVV

    VVV Junior Member

    Ah. Too much SPH (Smarty Pants Hormone). I found this is used a lot on this forum...
    I will not elaborate the obvious.
    Educated, helpful and polite replies would be appreciated.
     
    EcpertRealistic likes this.
  8. Docd187123

    Docd187123 Member

    What you mean to say is: only answers that coincide with your pre-conceived biases will be accepted...

    You could always try acting smart and then people might think you are :)
     
    GrizzlyMint and tenpoundsleft like this.
  9. Apexvallen

    Apexvallen Member AnabolicLab.com Supporter

    Well he's right. What testing have you done so far? Fuck all. If you want the free help of experienced individuals you need to show some respect. If you knew everything you wouldn't be here asking questions now would you.
     
    tenpoundsleft and Docd187123 like this.

  10. Running pct meds for more than 8 weeks seems to cause loss of libido.
    Lots of people complaining about this. Was all good at first and then BOOOM.

    The reason is actually unknown but a theory is that this meds can cause hormonal imbalances and rise progesterone, prolactin and estrogen...

    Try 12.5 mgs of aromasin every 4 days to see if high estrogen is causing your loss of libido
     
  11. Docd187123

    Docd187123 Member

    Shut the fuck up you idiot
     
    GrizzlyMint likes this.
  12. grey

    grey Member AnabolicLab.com Supporter

    Don't be a shithead.

    You have pose=ted no tests, no numbers, nothing but subjective "feelz".

    You have exactly no idea what is causing your problem, yet when someone points out that your concern about docs and TRT is based on literally nothing, your ass gets hurt.

    Stop that shit.
     
    Docd187123 likes this.
  13. tenpoundsleft

    tenpoundsleft Member

    His replies are astonishingly cocksure and precise in their outrageousness.

    An evil troll that delights in misguiding people.
     
    Docd187123 and grey like this.
  14. grey

    grey Member AnabolicLab.com Supporter

    Well put.

    He should go try EVO then.... clearly the free ice cream here is not tickling his distinguished pallet.
     
    Docd187123 likes this.
  15. Apexvallen

    Apexvallen Member AnabolicLab.com Supporter

    I thought patients were prescribed clomid for months and monnths and months for fertility issues and didnt have libido issues. Both men and women.
     
    Docd187123 likes this.
  16. Goingstronger

    Goingstronger Member

    I have.

    Low dose clomid @12.5mg twice a week puts my free test 25% above top end of the lab range.
    I do 25mg aromasin once every few weeks to lower SHBG
     
    Apexvallen likes this.
  17. VVV

    VVV Junior Member

    Finally some useful advise. I will test this exact protocol. Thanks for this!
     
  18. VVV

    VVV Junior Member

    BTW the libido issue was cause by nolvadex. BEWARE!!
     
  19. Goingstronger

    Goingstronger Member

    I’m suspecting clomid to be the culprit of my current libido issues, I would imagine it’s not healthy to have an estrogen agonist/antagonist active for a year in my brain.

    If I were to do it again I would probably only boost my T with exemestane here and there.
    Leave Clomid for when a short hard restart is needed, do not use it if you are not suppressed in the first place.
     
  20. william12

    william12 Member

    nolva doesn't have permanent effect on anyone using it short term in low dose, actually the benefits are more evident.

    Even if it causes lack of libido then you will recover , if you had normal libido before using Nolva.

    hcg definately can boost libido in most but abusing it can have adverse effects on T production etc...

    You need some blood work to see where you stand and what the real issues are.

    Checking prolactin levels is of major importance as well